Aspirin C Effervescent Tablet 10's

    In stock
    AED17.50
    Overview
    • 400 mg acetylsalicylic acid / 240 mg ascorbic acid
    • Effervescent tablet
    • Acts rapidly for flu, cold and pain
    • 400 mg acetylsalicylic acid / 240 mg ascorbic acid
    • Effervescent tablet
    • Acts rapidly for flu, cold and pain
    • Aspirin C Effervescent Tablet dissolves completely in water and is very well tolerated by the stomach. The active ingredients reach the blood quickly thus ensuring rapid action. It reduces fever and strengthens body defense mechanism.
    • Reduces fever, inhibits inflammation and relieves pain
    • Strengthens the body defense mechanism and activates the cellular metabolism
    • Helps the body to recover
    • For prevention: 1-2 tablets daily
    • For treatment: 1-2 tablets if necessary 3-4 times daily, against colds, flu and pains
    More Information
    Width4
    Height5
    Length 10
    BrandAspirin C
    GenderUnisex, Male, Female
    FormTablets
    UsageOral
    Pack SpecificationStrip Pack
    ApplicationOral
    Country of OriginSwitzerland
    ManufacturerBayer Bitterfeld Gmbh
    Storage TemperatureRoom Temperature
    Write Your Own Review
    You're reviewing:Aspirin C Effervescent Tablet 10's
    Your Rating